MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA DUODENOVIDEOSCOPE
Model Number TJF-145
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device inspection, the duodenovideoscope light guide (lg) lens adhesive appears to contain marks of foreign material that resemble corrosion.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation, associated h6 coding and an update to h3.Additionally, a correction was made in h4 (device manufacturer date), due to an inadvertent error in the initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it could not be determined what the foreign material was.There was no damage to the area where the foreign material was detected, and it was unknown if there were any deviations from the cleaning disinfection and sterilization (cds) steps provided in the instructions for use (ifu).Therefore, the cause of the material remaining in the device could not be determined.The issue can be detected/prevented by following the instructions provided in: tjf type 145 operation manual chapter 3 - preparation and inspection.Tjf type 145 reprocessing manual chapter 3 - cleaning, disinfection and sterilization.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18980785
Report Number9610595-2024-06387
Device Sequence Number20506692
Product Code FDT
UDI-Device Identifier04953170339950
UDI-Public04953170339950
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown